# SDR CA190812017

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA45602610
- Condition: Sparks
- Location: Cockpit Map
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN ADJUSTING CAPTAIN MAP LIGHT SMALL SPARKS FROM INSIDE. PULLED BEAKER.   FWD TO MEL AND PLACARD PER A220-100  MEL 33-11-01 (TC# 20190812017)
